Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 134, Number 5

All articles in this issue are freely accessible.

On quasi-complete intersections of codimension $2$
Youngook Choi.
Proc. Amer. Math. Soc. 134 (2006), 1249-1256
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199166
Finiteness conditions and infinite matrix rings
Ángel del Río and Juan Jacobo Simón.
Proc. Amer. Math. Soc. 134 (2006), 1257-1263
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199167
A simple proof for folds on both sides in complexes of graph homomorphisms
Dmitry N. Kozlov.
Proc. Amer. Math. Soc. 134 (2006), 1265-1270
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199168
Characterization of modules of finite projective dimension over complete intersections
Jinjia Li.
Proc. Amer. Math. Soc. 134 (2006), 1271-1275
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199169
Unique factorization in generalized power series rings
James Pommersheim and Shahriar Shahriari.
Proc. Amer. Math. Soc. 134 (2006), 1277-1287
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199170
The hypersurface $x + x^{2}y + z^{2} + t^{3} = 0$ over a field of arbitrary characteristic
Anthony J. Crachiola.
Proc. Amer. Math. Soc. 134 (2006), 1289-1298
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199171
Semiconjugacies to angle-doubling
Philip Boyland.
Proc. Amer. Math. Soc. 134 (2006), 1299-1307
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199172
Multiplication and division by inner functions in the space of Bloch functions
Daniel Girela, Cristóbal González and José Ángel Peláez.
Proc. Amer. Math. Soc. 134 (2006), 1309-1314
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199173
Characterization of quasi-Banach spaces which coarsely embed into a Hilbert space
N. Lovasoa Randrianarivony.
Proc. Amer. Math. Soc. 134 (2006), 1315-1317
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2199174
Sobolev spaces and the Cayley transform
Francesca Astengo and Bianca Di Blasio.
Proc. Amer. Math. Soc. 134 (2006), 1319-1329
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199175
Spectral rigidity of group actions: Applications to the case $gr⟨t,s ; ts=st^{2}⟩$
Oleg N. Ageev.
Proc. Amer. Math. Soc. 134 (2006), 1331-1338
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199176
On Banach spaces with few spreading models
Bünyamin Sari.
Proc. Amer. Math. Soc. 134 (2006), 1339-1345
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199177
Hausdorff dimension of Cantor sets and polynomial hulls
Burglind Jöricke.
Proc. Amer. Math. Soc. 134 (2006), 1347-1354
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199178
Global solutions to special Lagrangian equations
Yu Yuan.
Proc. Amer. Math. Soc. 134 (2006), 1355-1358
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199179
Hankel-type operators on the space of bounded harmonic functions
Keiji Izuchi and Shûichi Ohno.
Proc. Amer. Math. Soc. 134 (2006), 1359-1364
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199180
Remarks on a paper by Chao-Ping Chen and Feng Qi
Stamatis Koumandos.
Proc. Amer. Math. Soc. 134 (2006), 1365-1367
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199181
On the open set condition for self-similar fractals
Christoph Bandt, Nguyen Viet Hung and Hui Rao.
Proc. Amer. Math. Soc. 134 (2006), 1369-1374
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199182
Combinatorics of rank jumps in simplicial hypergeometric systems
Laura Felicia Matusevich and Ezra Miller.
Proc. Amer. Math. Soc. 134 (2006), 1375-1381
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199183
Orthonormal polynomial wavelets on the interval
Dao-Qing Dai and Wei Lin.
Proc. Amer. Math. Soc. 134 (2006), 1383-1390
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199184
An image problem for compact operators
Isabelle Chalendar and Jonathan R. Partington.
Proc. Amer. Math. Soc. 134 (2006), 1391-1396
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199185
Adjugates in Banach algebras
Robin Harte and Carlos Hernández.
Proc. Amer. Math. Soc. 134 (2006), 1397-1404
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199186
Subadditivity of eigenvalue sums
Mitsuru Uchiyama.
Proc. Amer. Math. Soc. 134 (2006), 1405-1412
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199187
Convergence of cascade sequence on the Heisenberg group
Heping Liu and Yu Liu.
Proc. Amer. Math. Soc. 134 (2006), 1413-1423
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199188
A bound for ratios of eigenvalues of Schrödinger operators with single-well potentials
Miklós Horváth and Márton Kiss.
Proc. Amer. Math. Soc. 134 (2006), 1425-1434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199189
Maps preserving numerical ranges of operator products
Jinchuan Hou and Qinghui Di.
Proc. Amer. Math. Soc. 134 (2006), 1435-1446
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199190
A note on analyticity and Floquet isospectrality
Robert Carlson.
Proc. Amer. Math. Soc. 134 (2006), 1447-1449
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199191
Invertibility of linear combinations of two idempotents
Hongke Du, Xiyan Yao and Chunyuan Deng.
Proc. Amer. Math. Soc. 134 (2006), 1451-1457
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199192
Hardy’s theorem and rotations
J. A. Hogan and J. D. Lakey.
Proc. Amer. Math. Soc. 134 (2006), 1459-1466
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199193
Remarks on spectra and $L^{1}$ multipliers for convolution operators
Wlodzimierz Bak and Andrzej Hulanicki.
Proc. Amer. Math. Soc. 134 (2006), 1467-1472
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The amenability constant of the Fourier algebra
Volker Runde.
Proc. Amer. Math. Soc. 134 (2006), 1473-1481
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199195
Avoiding the projective hierarchy in expansions of the real field by sequences
Chris Miller.
Proc. Amer. Math. Soc. 134 (2006), 1483-1493
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199196
Computable trees, prime models, and relative decidability
Denis R. Hirschfeldt.
Proc. Amer. Math. Soc. 134 (2006), 1495-1498
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199197
A minimal pair of $K$-degrees
Barbara F. Csima and Antonio Montalbán.
Proc. Amer. Math. Soc. 134 (2006), 1499-1502
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199198
Separate continuity, joint continuity and the Lindelöf property
Petar S. Kenderov and Warren B. Moors.
Proc. Amer. Math. Soc. 134 (2006), 1503-1512
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199199
A note on periodic points of order preserving subhomogeneous maps
Bas Lemmens and Colin Sparrow.
Proc. Amer. Math. Soc. 134 (2006), 1513-1517
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199200
Borel sets with countable sections for nonseparable spaces
Petr Holicky.
Proc. Amer. Math. Soc. 134 (2006), 1519-1525
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199201
Infinite determinacy on a closed set for smooth germs with non-isolated singularities
Vincent Thilliez.
Proc. Amer. Math. Soc. 134 (2006), 1527-1536
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199202
Stably and almost complex structures on bounded flag manifolds
Yusuf Civan.
Proc. Amer. Math. Soc. 134 (2006), 1537-1548
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199203
Elliptic operators on planar graphs: Unique continuation for eigenfunctions and nonpositive curvature
Steffen Klassert, Daniel Lenz, Norbert Peyerimhoff and Peter Stollmann.
Proc. Amer. Math. Soc. 134 (2006), 1549-1559
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2199204
American Mathematical Society